# SDR CA140624006

- Difficulty date: June 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bnorm BN2A21
- Aircraft time: 25,005 hours
- Engine: Lyc IO540K1B5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25245569
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE, AFTER ESTABLISHING THE ACFT IN LEVEL CRUISE, THE PILOT NOTED FLUCTUATIONS IN THE RT ENGINE FUEL PRESSURE GAUGE. THE ENGINE CONTINUED TO OPERATE NORMALLY, BUT THE PILOT ELECTED TO RETURN TO DEPARTURE FOR INVESTIGATION. AN ENGINE RUN BY THE AMO FOUND NO FAULT, BUT THEY REPLACED THE RT ENGINE FUEL PUMP AS A PRECAUTION. THE ACFT THEN PROCEEDED TO FLY TO DESTINATION. ON THE RETURN TRIP THE PILOT AGAIN NOTED FLUCTUATIONS IN THE RIGHT ENGINE FUEL PRESSURE GAUGE. THE ENGINE AGAIN CONTINUED TO OPERATE NORMALLY AND THE FLIGHT WAS COMPLETED WITHOUT INCIDENT. THE AMO THEN CLEANED THE FUEL INJECTORS, FOUND ALREADY CLEAN AND SWAPPED THE FUEL SERVOS FOR TROUBLESHOOTING. INTERMITTENT FAULT FOLLOWED THE SERVO. SERVO WILL BE REPLACED BEFORE FURTHER FLIGHT.  TC 20140624006.
